Econometrica: Apr 1954, Volume 22, Issue 2

On Equilibrium in Graham's Model of World Trade and Other Competitive Systems

https://doi.org/0012-9682(195404)22:2<147:OEIGMO>2.0.CO;2-K
p. 147-161

Lionel McKenzie

The existence and uniqueness of competitive equilibrium in Graham's model of international trade is proved by using Kakutani's fixed point theorem. The method of this proof is sufficiently general that it may be applied to other competitive models in which Graham's restrictive assumptions have been considerably relaxed.

Log In To View Full Content

Back